Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: menstrual circle

By omolayo
 
Rate This

for about 3 to 4 months ago i have not been seeing my period and i did many medical texts, so finally last month, my doctor prescribed a pill named' visofid 2 mg + 0,035mg' for me to take it for 28 days, of which i did, and on the 29th of april i saw my period with heavy clots, but after 6 to 7 days heavy flow instead of my 5 days normal flow...up to this moment ,instead of me seeing my pap ,or dry period, i kept seeing little drop of brownish colour like blood... please is it a normal thing or should i run to my doctor for complain...?, thanks.

Add a Comment2 Comments

Alison Beaver

It is important to call your doctor, as it does not sound like you understand what you should be expecting from your prescription. I would call your doctor or speak with a nurse for clarification on your treatment, by asking the following questions:
1. Is the medication considered successful if I experience a period? Does it matter if the period is exceptionally heavy or longer duration than usual?
2. What warning signs do I need to watch for?
3. After I stopped this medication, I did experience a period, but it was much heavier and longer in duration than my previous periods. Is this harmful? What should I expect for my upcoming periods?
4. I am continuing to experience spotting (what you describe as little drops of brownish color blood). How long should I expect to spot or have "breakthrough bleeding"? (this is just a term used when you bleed in-between periods).

Please let us know what information your doctor provides, and we can help clarify any information or further treatment options you need help with.

May 29, 2011 - 1:45pm
omolayo (reply to Alison Beaver)

ok,i will do that , and thanks for your respond...

June 10, 2011 - 6:08am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1631 Health

Changed

607 Lives

Saved

455 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results